1.  4
    R. J. Baxter (1972). On Unlimited Register Machines. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 18 (7):97-102.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  2.  30
    R. J. Baxter (1973). On Some Models of Modal Logics. Notre Dame Journal of Formal Logic 14 (1):121-122.
    Direct download (4 more)  
     
    Export citation  
     
    My bibliography  
  3.  9
    R. J. Baxter (1972). On Unlimited Register Machines. Mathematical Logic Quarterly 18 (7):97-102.